# SDR ALG2001F00011

- Difficulty date: June 6, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: LK5212
- Condition: Separated
- Location: Main Rotor Hub
- Component: Mr Hub, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFFSHORE PLATFORM BY PILOT.  ELASTOMERIC SEPARATED FROM SPINDLE.
